# SDR SWAA2012050203642

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 75,021 hours, 65,594 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 711003
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN WARNING HORN SOUNDED AT 36K.  CABIN AT 11.5K AT HIGHEST POINT.  AT 25K DURING EMERGENCY DESCENT REGAINED CONTROL OF CABIN AT 25K, LEVELED OFF AT 20K.  REMOVED AND REPLACED OUT FLOW VALVE AND HEATER GASKET PER MM.
